Overdose

Former MemberFormer Member Posts: 1,876,329 The Mix Honorary Guru
Hi my friend just told me that she has taken Ibuprofen and Cocodimal. Should I be worried

Comments

  • LostsenseLostsense Posts: 1,331 Fanatical Poster
    Hi

    I could not read this and not say something. I am sorry you have not had a reply yet. I know this was earlier so I just wanted to check how your friend is now?
  • MirabelleMirabelle Owl Whisperer Kensington.Posts: 1,020 Fanatical Poster
    Jeanine wrote: »
    Hi my friend just told me that she has taken Ibuprofen and Cocodimal. Should I be worried

    Only a medical practitioner or licenced paramedic should give advice. Dial 111 for medical and do this now from this NHS website.

    https://www.nhs.uk/NHSEngland/AboutN...s/NHS-111.aspx
    'If you think education is expensive, try estimating the cost of ignorance'.

    - Howard Gardner
  • AifeAife Posts: 1,752 Moderator
    Hey @Jeanine

    I'm really sorry to hear what happened with your friend, I really hope you are both okay. How is your friend today? Also how are you feeling?

    I've just had to edit out how much medication you mentioned your friend had taken to keep things safe for the boards. Like Mirabelle, mentioned if you're worried about anything at all, it's best to call emergency services on 111. This is the NHS non-emergency number where you can talk to a trained adviser who can best advise you on what to do. NHS 111 is available 24 hours a day, 365 days a year. Calls are free from landlines and mobile phones.

    We've got a few article on The Mix website about drugs and overdosing which you can read up on here and here.

    All the best,

    - Aife
    Maybe somethings don't get better, but we do. We get stronger. We learn to live with our situations as messy and ugly as they are. We fix what we can and we adapt to what we can't. Maybe some of us will never fully be okay, but at least we're here. We're still trying. We're doing the best we can. That's worth celebrating too ❤
Sign In or Register to comment.